# SDR DALA2019030201362

- Difficulty date: March 2, 2019
- Submitted: March 2, 2019
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 72,197 hours, 53,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OUT RELATED B5-105 AND B5-102. R/R BATTERIES FOR EMERGENCY LIGHTS BATTER PACKS B5-105 AND B5-102 IN REF TO AMM 33-53, OPS CHECK GOOD. (LP5758816)
